MathSciNet Relay Station
MathSciNet bibliographic data
MR1990580 (2005b:05074) 05C10 (05B35 14N20)
Martin, Jeremy L. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003), no. 10, 4151–4169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement